Menstruation 2 Times A Month After Taking Birth Control Pills?
Hello, I’m a 28-year-old woman. My menstrual cycle since I got my period in adolescence until last month was very regular, every 28 days. In September I menstruated on the 17th, this October I menstruated as usual on the 15th of October, and suddenly my period again yesterday, 29 October.
Good evening, thanks for asking at HealthReplies.com. Menstruation is a cycle that occurs routinely in women of reproductive age, usually recurs every 21-35 days, and lasts for 3-7 days. If someone experiences irregular menstruation, which can be the cause is:
Using hormonal contraceptives such as birth control pills or birth control injections Fatigue, too much activity, lack of sleep Stress, too much thinking, anxiety Excessive weight or lack of body weight go up and down too drastically Being on a diet program or even routinely consuming fatty and oily foods Having disorders thyroid hormone Female hormonal disorders
In your case, by far the most likely cause is the birth control pill you are taking. This is a natural thing and indeed is one of the effects of birth control pills, namely irregular menstruation. You don't need to worry about this, even if you don't have a period at all. You should only see a doctor if complaints such as excessive bleeding, painful menstruation, weight gain that is too fast, and other complaints.
Meanwhile, keep a good lifestyle by avoiding cigarette smoke, stress, consumption of high nutritional foods such as vegetables and fruit, maintain ideal body weight, and adequate rest. So, hopefully answering your question.